# SDR AALA20170213011

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 6,257 hours, 2,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY DAMPER CYLINDER PRESSURE IS LOW.  SERVICED THE CYLINDER IAW AMM 52-22-00. OPS CHECKED GOOD.
